# SDR REXA2022082100675

- Difficulty date: August 19, 2023
- Submitted: August 21, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690375421
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL CORRODED BETWEEN FS865 TO FS969 AT STGR 15R LOCATED AND DRILLED NEW SERVICEABLE RH SIDE SEAT RAIL AT FS865 TO FS969 IAW MHIRJ REO 670-53-00-587 REV -C DATED 2023-02-08, REPAIR B(1.A) AND INSTALLED  PER MHIRJ REO 670-53-00-587 REV -C DATED 2023-02-08, REPAIR B. STEP 2.
